Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Toeplitz operators on the Segal-Bargmann space


Authors: C. A. Berger and L. A. Coburn
Journal: Trans. Amer. Math. Soc. 301 (1987), 813-829
MSC: Primary 47B35; Secondary 81D07
DOI: https://doi.org/10.1090/S0002-9947-1987-0882716-4
MathSciNet review: 882716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a complete characterization of those functions on $ 2n$-dimensional Euclidean space for which the Berezin-Toeplitz quantizations admit a symbol calculus modulo the compact operators. The functions in question are characterized by a condition of ``small oscillation at infinity'' .


References [Enhancements On Off] (What's this?)

  • [1] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187-214. MR 0157250 (28:486)
  • [2] -, Remarks on a Hilbert space of analytic functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 199-204. MR 0133009 (24:A2845)
  • [3] F. A. Berezin, Covariant and contravariant symbols of operators, Math. USSR Izv. 6 (1972), 1117-1151. MR 0350504 (50:2996)
  • [4] -, Quantization, Math. USSR Izv. 8 (1974), 1109-1163.
  • [5] -, Quantization in complex symmetric spaces, Math. USSR Izv. 9 (1975), 341-379.
  • [6] C. A. Berger and L. A. Coburn, Toeplitz operators and quantum mechanics, J. Funct. Anal. 68 (1986), 273-299. MR 859136 (88b:46098)
  • [7] O. Bratteli and D. Robinson, Operator algebras and quantum statistical mechanics I, II, Springer, 1979, 1981.
  • [8] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0181836 (31:6062)
  • [9] A. Grossmann, G. Loupias, and E. M. Stein, An algebra of pseudo-differential operators and quantum mechanics in phase space, Ann. Inst. Fourier (Grenoble) 18 (1968), 343-368. MR 0267425 (42:2327)
  • [10] V. Guillemin, Toeplitz operators in $ n$-dimensions, Integral Equations Operator Theory 7 (1984), 145-205. MR 750217 (86i:58130)
  • [11] R. Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), 188-254 MR 587908 (83b:35166)
  • [12] S. C. Power, Commutator ideals and pseudo-differential $ {C ^\ast}$-algebras, Quart. J. Math. Oxford Ser. (2) 31 (1980), 467-489. MR 596980 (82c:47033)
  • [13] M. Rieffel, $ {C ^\ast}$-algebras associated with irrational rotations, Pacific J. Math. 93 (1981), 415-429. MR 623572 (83b:46087)
  • [14] I. E. Segal, Lectures at the Summer Seminar on Applied Math., Boulder, Col., 1960.
  • [15] -, The complex wave representation of the free boson field, Adv. in Math. Suppl. Studies 3 (1978), 321-343. MR 538026 (82d:81069)
  • [16] K. H. Zhu, VMO, ESV and Toeplitz operators on the Bergman space, Trans. Amer. Math. Soc. (to appear). MR 891638 (89a:47038)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 81D07

Retrieve articles in all journals with MSC: 47B35, 81D07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0882716-4
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society